Alert archive / New York / Gale Warnings in 2020

Gale Warning 16, NWS New York, NY

May 18, 2020

NWS New York, NY issued this gale warning at May 18, 2020, 3:49 AM EDT. It took effect at May 18, 2020, 3:36 PM EDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 18, 2020, 3:49 AM EDT (07:49 UTC)
In effect from
May 18, 2020, 3:36 PM EDT
Expired
May 19, 2020, 9:44 PM EDT
In force
30 hr
Issued by
NWS New York, NY

The text

As transmitted.

879 
WHUS71 KOKX 180749
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
349 AM EDT Mon May 18 2020

ANZ350-353-355-182215-
/O.EXT.KOKX.SC.Y.0062.200518T1600Z-200518T2200Z/
/O.UPG.KOKX.GL.A.0013.200519T0400Z-200520T0400Z/
/O.NEW.KOKX.GL.W.0016.200518T2200Z-200519T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
349 AM EDT Mon May 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT
TUESDAY...

* WHAT...For the Gale Warning, northeast winds 15 to 25 kt with 
  gusts up to 40 kt and seas 7 to 10 ft expected. For the Small 
  Craft Advisory, east winds 10 to 15 kt with gusts up to 25 kt 
  and seas 3 to 5 ft expected.

* WHERE...The ocean waters south of Long Island out 20 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 6 PM 
  EDT Tuesday. For the Small Craft Advisory, from noon today to 
  6 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ330-340-345-182215-
/O.NEW.KOKX.GL.W.0016.200518T2200Z-200519T2200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
349 AM EDT Mon May 18 2020

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT
TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 35 kt 
  expected.

* WHERE...Long Island Sound East of New Haven CT/Port Jefferson 
  NY, Peconic and Gardiners Bays and South Shore Bays from Jones 
  Inlet through Shinnecock Bay.

* WHEN...From 6 PM this evening to 6 PM EDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ335-338-182215-
/O.EXB.KOKX.SC.Y.0062.200518T2200Z-200519T2200Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
349 AM EDT Mon May 18 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
EDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Long Island Sound West of New Haven CT/Port Jefferson 
  NY and New York Harbor.

* WHEN...From 6 PM this evening to 6 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
4 follow-up statements
873 
WHUS71 KOKX 181936
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
336 PM EDT Mon May 18 2020

ANZ330-340-190930-
/O.EXB.KOKX.SC.Y.0062.200518T1936Z-200520T0400Z/
/O.CAN.KOKX.GL.W.0016.200518T2200Z-200519T2200Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
336 PM EDT Mon May 18 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TUESDAY
NIGHT...
...GALE WARNING IS CANCELLED...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Long Island Sound East of New Haven CT/Port Jefferson 
  NY and Peconic and Gardiners Bays.

* WHEN...Until midnight EDT Tuesday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ350-353-355-190930-
/O.CAN.KOKX.SC.Y.0062.000000T0000Z-200518T2200Z/
/O.EXT.KOKX.GL.W.0016.200518T1936Z-200519T2200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
336 PM EDT Mon May 18 2020

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 40 kt and 
  seas 7 to 10 ft.

* WHERE...The ocean waters south of Long Island out 20 nm.

* WHEN...Until 6 PM EDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ345-190930-
/O.EXT.KOKX.GL.W.0016.200518T1936Z-200519T2200Z/
South Shore Bays from Jones Inlet through Shinnecock Bay-
336 PM EDT Mon May 18 2020

...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 35 kt.

* WHERE...South Shore Bays from Jones Inlet through Shinnecock 
  Bay.

* WHEN...Until 6 PM EDT Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ335-338-190930-
/O.EXT.KOKX.SC.Y.0062.200518T1936Z-200519T2200Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
336 PM EDT Mon May 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...New York Harbor and Long Island Sound West of New 
  Haven CT/Port Jefferson NY.

* WHEN...Until 6 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
207 
WHUS71 KOKX 190804
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
404 AM EDT Tue May 19 2020

ANZ345-350-353-355-192115-
/O.EXT.KOKX.GL.W.0016.000000T0000Z-200520T0400Z/
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
404 AM EDT Tue May 19 2020

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 40 kt and 
  seas 7 to 10 ft on the ocean waters.

* WHERE...The ocean waters south of Long Island out 20 nm, and 
  South Shore Bays from Jones Inlet through Shinnecock Bay.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ330-340-192115-
/O.CON.KOKX.SC.Y.0062.000000T0000Z-200520T0400Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
404 AM EDT Tue May 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Long Island Sound East of New Haven CT/Port Jefferson 
  NY and Peconic and Gardiners Bays.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ335-338-192115-
/O.CON.KOKX.SC.Y.0062.000000T0000Z-200519T2200Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
404 AM EDT Tue May 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...New York Harbor and Long Island Sound West of New 
  Haven CT/Port Jefferson NY.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
080 
WHUS71 KOKX 191954
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
354 PM EDT Tue May 19 2020

ANZ345-350-353-355-200400-
/O.CON.KOKX.GL.W.0016.000000T0000Z-200520T0400Z/
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
354 PM EDT Tue May 19 2020

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 ft.

* WHERE...The ocean waters south of Long Island out 20 nm, and 
  South Shore Bays from Jones Inlet through Shinnecock Bay.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ335-338-200400-
/O.EXT.KOKX.SC.Y.0062.000000T0000Z-200520T0400Z/
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
354 PM EDT Tue May 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...East winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...New York Harbor and Long Island Sound West of New 
  Haven CT/Port Jefferson NY.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ330-340-200400-
/O.CON.KOKX.SC.Y.0062.000000T0000Z-200520T0400Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
354 PM EDT Tue May 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...East winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to
  5 ft on Long Island Sound.

* WHERE...Long Island Sound East of New Haven CT/Port Jefferson 
  NY and Peconic and Gardiners Bays.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
815 
WHUS71 KOKX 200144
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
944 PM EDT Tue May 19 2020

ANZ350-353-355-200930-
/O.CAN.KOKX.GL.W.0016.000000T0000Z-200520T0400Z/
/O.NEW.KOKX.SC.Y.0063.200520T0144Z-200521T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
944 PM EDT Tue May 19 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

* WHAT...East winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 11 ft.

* WHERE...The ocean waters south of Long Island out 20 nm.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ345-200245-
/O.CAN.KOKX.GL.W.0016.000000T0000Z-200520T0400Z/
South Shore Bays from Jones Inlet through Shinnecock Bay-
944 PM EDT Tue May 19 2020

...GALE WARNING IS CANCELLED...

Winds have diminished.

$$

ANZ330-335-338-340-200245-
/O.CAN.KOKX.SC.Y.0062.000000T0000Z-200520T0400Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
944 PM EDT Tue May 19 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below 25 kt.

$$

For more information from the National Weather Service visit
http://weather.gov/okx

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at May 18, 2:03 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 18, 2:03 AM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service New York NY
203 AM EDT Mon May 18 2020

.SYNOPSIS...
An extension of high pressure will gradually slide east tonight,
while its strong center continues to build over southeastern Canada.
This high will continue to build north of the area through the first
half of this week, while keeping a large cutoff low pressure across
the Ohio and Tennessee river valleys, and Tropical Storm Arthur well
south of the area Monday into Wednesday. High pressure builds
mid to late week. Low pressure will move across the area Saturday
followed by another high on Sunday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Strong confluence zone aloft will result in high pressure extending
from Southeastern Canada east-southeast into the Western North
Atlantic. A few warm advection showers continue this evening
along and ahead of a warm/stationary boundary as it passes
northwest of the region into Upstate and Western NY. These will
quickly dissipate as they push east of the city.

The winds after having some southerly component to an easterly
flow during the evening, will then become more due east once
again. The winds will remain relatively light tonight as the
pressure gradient remains rather weak for just a bit longer.
Overall as the upper ridging in place begins to break down more
in the way of clouds take hold throughout tonight. Lows will be
fairly close to normal with mainly upper 40s to lower and middle
50s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
On Monday the pressure gradient will increase as high pressure
builds once again east and southeast out of Eastern Canada into
Northern New England. With building high pressure to the north and
low pressure over the Tennessee Valley, and tropical low pressure
moving north along the southeast and lower Mid Atlantic coast an
increasing easterly flow will ensue. The models seems to be coming
into fairly good agreement with the eventual track of Arthur and its
interaction with the long wave trough off to the west. The most
noticeable trend has been the kicking off Arthur along to the north,
then east-northeast later Tuesday into Wednesday. If the current
trends hold then our region will not see any direct tropical impacts
from the system as it is progged to move well south, and eventually
southeast of the area. For the official TS Arthur track and forecast
information please refer to the National Hurricane Center.
Essentially the main takeaway from the last few forecast cycle
packages is a leaning to dry, or drier conditions for the early part
of the week. This is partly because the upper level low in the
modeling is appearing to be more and more detached from the
westerlies and at least quasi cut-off, thus leading to slower and
less progression of this feature to the east. Thus high pressure
holds just north and northeast of the region for much of the period.

The main story for the period will be increasing winds as the
pressure gradient tightens for the second half of Monday and through
Tuesday and Tuesday night. By Tuesday wind gusts will start to
approach 20 to 30 mph along some coastal locations. The core
winds from Tropical Storm Arthur are not expected to impact our
region as the center of its circulation is expected to pass far
enough to the south of our region.

Temperatures will be closer to normal on Monday and Monday night,
followed by somewhat below normal temperatures into Tuesday due
to more cloud cover and the onshore flow continuing.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Blocked pattern expected with ridge over the area, and cutoff and
stacked low pressure over the OH and TN Valley through mid week.
Eventually, the cutoff weakens as it gets kicked to the east,
passing over the area next weekend. Dry conditions are expected mid
to late week as high pressure remains in control. Onshore flow will
keep temps cooler than normal, but a gradual warmup is expected by
late week and into next weekend.

A few showers may accompany the low Friday into Saturday, with
mainly dry conditions returning Sunday.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
High pressure will continue to build well north of all terminals
through the TAF period.

VFR conditions are expected through the TAF period but there is
a low chance for some brief MVFR stratus for NYC terminals into
early this morning. In addition, a few rain sprinkles will be
possible into this morning.

A general easterly flow will be established across the
terminals, which will become gusty this afternoon and tonight
with gusts near 20 kt, mainly along the coast.

.OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...
.Late tonight...VFR. E-NE winds, gusts to 20 kt.
.Tuesday...VFR. E-NE winds, gusts 20-25 kt. Peak gusts 30 kt
possible during the day.
.Wednesday...VFR. E winds, gusts 20-25 kt.
.Thursday...VFR.
.Thursday night-Friday...MVFR or lower possible with rain. S-SW
gusts up to 20 kt Friday afternoon.

&&

.MARINE...
Winds and seas will remain below SCA criteria for tonight into
the first half of Monday. During Monday afternoon into Monday
evening seas and winds will begin to ramp up for the ocean
waters where SCAs are in effect for Monday afternoon into Monday
evening. Some of the southern non-ocean waters will begin to
approach SCA criteria during Monday evening. Seas and winds will
then ramp up further resulting in possible Gale conditions,
especially on the ocean waters for late Monday night into
Tuesday.

Gusty easterly winds will prevail Tue night into Wed as high
pressure remains to the north and TS Arthur remains south. Please
refer to NHC for official tracks.

SCA and borderline Gales are possible, but winds do diminish Wed-Thu
as high pressure builds closer from the north. The high passes east
Friday.

Rough seas Wed will gradually subside by late in the week.

&&

.HYDROLOGY...
At this time no hydrologic concerns are expected through the
forecast period.

&&

.TIDES/COASTAL FLOODING...
Persistent easterly flow and building seas will result in possible
minor to locally moderate coastal flooding, mainly Tuesday night and
Wednesday, along with some beach erosion, and local dune overwash
along the S shore LI beaches.

High confidence in this wave action resulting in a high risk for
dangerous rip and longshore currents Tuesday through Friday (with
some improvement noted by Friday). NWS New York, NY surf zone
forecast program starts Thursday afternoon.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing
its final stages of testing, and is operating at full power.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Gale Watch from late tonight through Tuesday evening for
     ANZ350-353-355.
     Small Craft Advisory from noon today to midnight EDT tonight
     for ANZ350-353-355.

&&

SYNOPSIS...JE/PW
NEAR TERM...JE/PW
SHORT TERM...JE
LONG TERM...PW
AVIATION...JM
MARINE...JE/PW
HYDROLOGY...JE/PW
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, May 17, 3:45 PM EDT, 12 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
345 PM EDT Sun May 17 2020

ANZ330-335-338-340-345-180900-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
345 PM EDT Sun May 17 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is the potential for gale conditions, particularly on the
ocean waters, late Monday Night into Tuesday Night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-180900-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
345 PM EDT Sun May 17 2020

...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

There is the potential for gale conditions late Monday Night into
Tuesday Night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-176-177-180900-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northern Queens-Northern Nassau-
345 PM EDT Sun May 17 2020

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ079>081-178-179-180900-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Southern Queens-Southern Nassau-
345 PM EDT Sun May 17 2020

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Significant ocean beach flooding and erosion is likely during the
times of high tide Tuesday and Wednesday, with scattered areas of
dune erosion as a result of elevated water levels and a prolonged
east to west sweep of 6 to 10 ft surf. Isolated washovers are
possible where dunes have already been compromised this winter, but
overall washover probability is low at this time.

Dangerous rip currents and longshore currents are expected to
develop Monday afternoon and continue through the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 3:34 PM EDTHigh Surf AdvisoryOKXKings, Nassau, Queens, Suffolk72 hr

Nearby

Gale Warnings in New York, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.